Advertisement

Cybernetics and Systems Analysis

, Volume 55, Issue 5, pp 785–795 | Cite as

Approximate Guaranteed Mean Square Estimates of Functionals on Solutions of Parabolic Problems with Fast Oscillating Coefficients Under Nonlinear Observations

  • O. G. NakonechnyiEmail author
  • O. A. Kapustian
  • A. O. Chikrii
Article
  • 2 Downloads

Abstract

The authors consider the problem of minimax estimation of a functional on the solution of parabolic problem with fast oscillating coefficients. To solve this problem, the traditional minimax approach is used because of the presence of unknown functions on the right-hand side of the equation and in the initial condition. The existence of a guaranteed linear mean square estimate of the original problem is proved. An approximate solution of the original problem is found with the use of the averaging theory and the approximate synthesis methods for distributed systems. The estimate of the problem with averaged parameters is proved to be an approximate guaranteed mean square estimation of the original problem.

Keywords

guaranteed mean square estimates parabolic equations fast oscillating coefficients observations approximate estimates superposition type operator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    O. G. Nakonechnyi, Minimax Estimation of Functionals of Solutions of Variation Equations in Hilbert Spaces [in Ukrainian], KGU, Kyiv (1985).Google Scholar
  2. 2.
    E. A. Kapustyan and A. G. Nakonechnyj, “The minimax problems of pointwise observation for a parabolic boundary-value problem,” J. Autom. Inform. Sci., Vol. 34, Issue 5, 52–63 (2002).CrossRefGoogle Scholar
  3. 3.
    A. G. Nakonechnyi, Yu. K. Podlipenko, and Yu. A. Zaitsev, “Minimax prediction estimation of solutions of initial–boundary-value problems for parabolic equations with discontinuous coefficients based on imperfect data,” Cybern. Syst. Analysis, Vol. 36, No. 6, 845–854 (2000).Google Scholar
  4. 4.
    S. Zhuk and O. Nakonechnii, “Minimax state estimates for abstract Neumann problems,” Minimax Theory and its Applications, Vol. 3, No. 1, 1–21 (2018).Google Scholar
  5. 5.
    O. Kapustian, O. Nakonechnyi, and Yu. Podlipenko, “Minimax estimation of solutions of the first order linear hyperbolic systems with uncertain data,” Statistics, Optimization and Information Computing (2019) (in print).Google Scholar
  6. 6.
    M. Luz and M. Moklyachuk, “Minimax-robust filtering problem for stochastic sequences with stationary increments and cointegrated sequences,” Statistics, Optimization and Information Computing, Vol. 2, 176–199 (2014).Google Scholar
  7. 7.
    A. A. Chikrii, “An analytical method in dynamic pursuit games,” Proc. Steklov Institute of Mathematics, Vol. 271, Issue 1, 69–85 (2010).MathSciNetCrossRefGoogle Scholar
  8. 8.
    V. V. Zhikov, S. M. Kozlov, and O. A. Oleinik, Averaging of Differential Operators [in Russian], Fizmatlit, Moscow (1993).Google Scholar
  9. 9.
    N. S. Bakhvalov and G. P. Panasenko, Averaging of Processes in Periodic Media [in Russian], Nauka, Moscow (1984).Google Scholar
  10. 10.
    O. A. Kapustian and V. V. Sobchuk, “Approximate homogenized synthesis for distributed optimal control problem with superposition type cost functional,” Statistics, Optimization and Information Computing, Vol. 6, No. 2, 233–239 (2018).Google Scholar
  11. 11.
    E. A. Kapustyan and A. G. Nakonechnyj, “Optimal bounded control synthesis for a parabolic boundary-value problem with fast oscillatory coefficients,” J. Autom. Inform. Sci., Vol. 31, Issue 12, 33–44 (1999).CrossRefGoogle Scholar
  12. 12.
    V. P. Mikhailov, Partial Differential Equations [in Russian], Nauka, Moscow (1976).Google Scholar
  13. 13.
    Z. Denkiwski and S. Mortola, “Asymptotic behavior of optimal solutions to control problems for systems described by differential inclusions corresponding to partial differential equations,” J. of Optimization Theory and Applications, Vol. 78, 365–391 (1993).Google Scholar
  14. 14.
    J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires (Some Methods to Solve Nonlinear Boundary-Value Problems) [in French], Gauthier-Villars (1969).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • O. G. Nakonechnyi
    • 1
    Email author
  • O. A. Kapustian
    • 1
  • A. O. Chikrii
    • 2
  1. 1.Taras Shevchenko National University of KyivKyivUkraine
  2. 2.V. M. Glushkov Institute of CyberneticsNational Academy of Sciences of UkraineKyivUkraine

Personalised recommendations